Alert archive / Alabama / Flash Flood Watches in 2014
Flash Flood Watch 9, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at May 14, 2014, 4:16 AM CDT for 7 counties in Alabama. It took effect at May 14, 2014, 7:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2014, 4:16 AM CDT (09:16 UTC)
- In effect from
- May 14, 2014, 7:00 AM CDT
- Expired
- May 14, 2014, 8:40 PM CDT
- In force
- 14 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Ft Rucker radar (KEOX), 137 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
273 WGUS64 KMOB 140916 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 416 AM CDT WED MAY 14 2014 ...A FLASH FLOOD WATCH IS NOW IN EFFECT TODAY AND THIS EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWESTERN ALABAMA AS WELL AS FOR THE WESTERN FLORIDA PANHANDLE... .TRENDS INDICATING A WETTER FORECAST THAN PREVIOUSLY EXPECTED CONTINUE THIS MORNING. A FRONTAL BOUNDARY WILL MOVE TOWARD AND ACROSS THE WATCH AREA TODAY AND SHOULD BE EAST ACROSS THE AREA BY LATE TONIGHT. SURFACE CONVERGENCE ASSOCIATED WITH THE FRONT...COMBINED WITH LARGE SCALE DIFFLUENT FLOW ALOFT ON THE EAST SIDE OF A BROAD UPPER TROUGH WILL INTERACT WITH INCREASING ATMOSPHERIC MOISTURE BEING LIFTED NORTH ACROSS THE REGION FROM THE GULF OF MEXICO. ALTHOUGH THE FRONT IS STILL EXPECTED TO MOVE EAST ACROSS THE REGION FAIRLY QUICKLY...THE AIRMASS IS BECOMING INCREASINGLY PRIMED FOR THE POTENTIAL OF LOCALLY HEAVY RAINFALL...ESPECIALLY WHERE TRAINING STORMS REPEATEDLY MOVE ACROSS THE SAME AREAS TODAY IN ADVANCE OF THE FRONT. TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES...WITH POTENTIAL FOR LOCALIZED TOTALS DOUBLE THAT AMOUNT WILL BE POSSIBLE OVER THE WATCH AREA TODAY AND THIS EVENING. THIS RAINFALL WILL OCCUR OVER SOME OF THE SAME LOCATIONS THAT HAVE ALREADY RECEIVED EXCESSIVE RAINFALL OVER THE PAST COUPLE OF WEEKS. ALZ054>064-FLZ001>006-141730- /O.NEW.KMOB.FF.A.0009.140514T1200Z-140515T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...CAMDEN...PINE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY... ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...MOBILE... PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...FLOMATON... MOLINO...FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW... ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW... WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 416 AM CDT WED MAY 14 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA... BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE AND WILCOX. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT * LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER THE WATCH AREA TODAY AND THIS EVENING. TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES...WITH POTENTIAL FOR LOCALIZED TOTALS DOUBLE THAT AMOUNT...WILL BE POSSIBLE OVER THE WATCH AREA TODAY AND THIS EVENING. THIS RAINFALL WILL OCCUR OVER SOME OF THE SAME LOCATIONS THAT HAVE ALREADY RECEIVED EXCESSIVE RAINFALL OVER THE PAST COUPLE OF WEEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
136 WGUS64 KMOB 141725 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1225 PM CDT WED MAY 14 2014 ...A FLASH FLOOD WATCH IS NOW IN EFFECT TODAY AND THIS EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWESTERN ALABAMA AS WELL AS FOR THE WESTERN FLORIDA PANHANDLE... .A COLD FRONT GRADUALLY APPROACHING THE REGION TODAY WILL SUPPORT SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL THROUGH THIS EVENING. SOME AREAS EAST OF I-65 AND GENERALLY ALONG AND NORTH OF THE ALABAMA- FLORIDA BORDER WILL RECEIVE THE HIGHEST AND MOST WIDESPREAD AMOUNTS BETWEEN THREE AND SIX INCHES. THE RAINFALL ENDS WITH THE PASSAGE OF THE FRONT BY JUST AFTER MIDNIGHT FOR MOST AREAS. ALZ054>064-FLZ001>006-150130- /O.CON.KMOB.FF.A.0009.000000T0000Z-140515T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...CAMDEN...PINE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY... ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...MOBILE... PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...FLOMATON... MOLINO...FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW... ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW... WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 1225 PM CDT WED MAY 14 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...BUTLER...CONECUH...COVINGTON... CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE... UPPER BALDWIN...UPPER MOBILE AND WILCOX. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * THROUGH LATE TONIGHT * LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER THE WATCH AREA TODAY AND THIS EVENING. TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES...WITH POTENTIAL FOR LOCALIZED TOTALS DOUBLE THAT AMOUNT...WILL BE POSSIBLE OVER THE WATCH AREA TODAY AND THIS EVENING. THIS RAINFALL WILL OCCUR OVER SOME OF THE SAME LOCATIONS THAT HAVE ALREADY RECEIVED EXCESSIVE RAINFALL OVER THE PAST COUPLE OF WEEKS. * INUNDATION OF NORMAL LOW SPOTS. RAPID RISES IN CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
141 WGUS64 KMOB 150017 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 717 PM CDT WED MAY 14 2014 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH 1 AM CDT THURSDAY... .A COLD FRONT WAS MOVING EAST ACROSS SOUTHWEST ALABAMA THIS EVENING AND WILL CONTINUE EAST THIS EVENING. ORGANIZED RAINS HAVE MOVE STEADILY EAST AND ARE NOW LOCATED OVER A SMALL PORTION OF THE INTERIOR SOUTH CENTRAL ALABAMA COUNTIES AND PORTIONS OF THE WESTERN FLORIDA PANHANDLE. ALZ054>056-059-061>064-FLZ001>004-150130- /O.CAN.KMOB.FF.A.0009.000000T0000Z-140515T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILCOX-MONROE-CONECUH-ESCAMBIA-UPPER MOBILE-UPPER BALDWIN- LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...CAMDEN...PINE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...ATMORE...BREWTON...EAST BREWTON... MOBILE...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER... THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY... FLOMATON...MOLINO...FERRY PASS...BRENT...WEST PENSACOLA... BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON 717 PM CDT WED MAY 14 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST FLORIDA HAS BEEN CANCELLED. ORGANIZED RAINS HAVE MOVED EAST OF THE AREA. A COLD FRONT MOVES ACROSS THE AREA AND WILL BRING SCATTERED SHOWERS AND POSSIBLE STORMS. HOWEVER...THE RISK OF ADDITIONAL WIDESPREAD HEAVY RAINS HAS ENDED. AREAL FLOOD WARNINGS WILL REMAIN UP OVER PORTIONS OF THE AREA THAT RECEIVED EXCESSIVE RAINS TODAY...RESULTING IN NUMEROUS ROAD CLOSURES AND REPORTS OF HIGH WATER ENTERING SOME STRUCTURES. SEE THE LATEST AREAL FLOOD WARNING PRODUCTS FOR SITE SPECIFIC INFORMATION. $$ ALZ057-058-060-FLZ005-006-150600- /O.CON.KMOB.FF.A.0009.000000T0000Z-140515T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUTLER-CRENSHAW-COVINGTON-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...GREENVILLE...LUVERNE...BRANTLEY... ANDALUSIA...OPP...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 717 PM CDT WED MAY 14 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ALABAMA... BUTLER...COVINGTON AND CRENSHAW. IN NORTHWEST FLORIDA... COASTAL OKALOOSA AND INLAND OKALOOSA. * UNTIL 1 AM CDT THURSDAY * LOCALLY HEAVY RAINFALL WILL REMAINS POSSIBLE OVER THE WATCH AREA THIS EVENING. ADDITIONAL RAINS OF A HALF TO ONE INCH OVER RAIN SOAKED GROUND WILL MAINTAIN THE RISK OF FLASH FLOODING. * INUNDATION OF NORMAL LOW SPOTS. RAPID RISES IN CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
412 WGUS64 KMOB 150140 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 840 PM CDT WED MAY 14 2014 ...THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA HAS BEEN CANCELLED... .A COLD FRONT WAS MOVING EAST ACROSS SOUTHWEST ALABAMA THIS EVENING AND WILL CONTINUE EAST. ORGANIZED RAINS HAVE MOVED STEADILY EAST AND OUT OF THE AREA. THE RISK OF ADDITIONAL HEAVY RAIN HAS ENDED. ALZ057-058-060-FLZ005-006-150245- /O.CAN.KMOB.FF.A.0009.000000T0000Z-140515T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUTLER-CRENSHAW-COVINGTON-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...GREENVILLE...LUVERNE...BRANTLEY... ANDALUSIA...OPP...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 840 PM CDT WED MAY 14 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA HAS BEEN CANCELLED. ORGANIZED RAINS HAVE MOVED STEADILY EAST AND OUT OF THE AREA. THE RISK OF ADDITIONAL HEAVY RAIN HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at May 13, 11:53 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, May 13, 11:53 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1153 PM CDT TUE MAY 13 2014
.AVIATION (14.06Z ISSUANCE)...SATELLITE SHOWS A LARGE AXIS OF CLOUDS
OF MULTIPLE BASES EXTENDING FROM THE WESTERN GULF...NORTHWARD OVER
THE LOWER/MID MISSISSIPPI RIVER VALLEY AND ANOTHER AREA OF EXPANDING
LOW CLOUDS OVER THE EASTERN GULF. CLOUDS FORECAST TO THICKEN
OVERNIGHT WITH BASES LOWERING TO MVFR/IFR LEVELS. WITHIN THE LOWER
CLOUDS OVER THE EASTERN GULF...RADAR SHOWS SCATTERED
SHOWERS...ABOUT 60 MILES EAST OF THE SOUTHEASTERN TIP OF
LOUISIANA...MOVING NORTHWARD. CONSIDERING RADAR TRENDS...WILL
MENTION POTENTIAL OF TSRA BY DAYBREAK. POTENTIAL OF +TSRA BY LATE
MORNING INTO THE AFTERNOON. THIS CONSISTENT WITH THE LATEST 24.00Z
DATA AND HIGH RESOLUTION WEATHER MODEL GUIDANCE. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 69 82 56 71 51 / 20 70 40 10 10
PENSACOLA 69 81 64 72 54 / 20 70 70 30 10
DESTIN 71 77 67 74 56 / 10 70 80 30 10
EVERGREEN 67 82 59 72 47 / 20 70 70 30 10
WAYNESBORO 66 82 51 69 45 / 20 70 50 10 10
CAMDEN 67 83 56 72 49 / 20 70 80 30 10
CRESTVIEW 67 83 64 75 50 / 10 70 80 30 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 13, 4:46 PM CDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 446 PM CDT TUE MAY 13 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 446 PM CDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT THERE IS A HIGH RISK OF DEADLY RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH EARLY EVENING...MAINLY NORTH AND WEST OF INTERSTATE 65. SEVERE WEATHER IS NOT EXPECTED...BUT A STRONG STORM PRODUCING LOCALLY HEAVY RAIN... GUSTY WINDS...FREQUENT LIGHTNING...AND SMALL HAIL IS POSSIBLE. PATCHY FOG...DENSE IN SOME LOCATIONS...WILL DEVELOP AGAIN ACROSS THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. WHILE THE THREAT FOR SEVERE WEATHER IS LOW...A FEW STORMS MAY BECOME STRONG...CAPABLE OF PRODUCING STRONG WIND GUSTS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS ACTIVITY...WHICH COULD RESULT IN LOCALIZED FLOODING CONCERNS...ESPECIALLY WHERE STORMS REPEATEDLY MOVE OVER THE SAME AREAS. RAIN WILL END FROM WEST TO EAST WEDNESDAY NIGHT AS THE FRONT MOVES THROUGH. THERE WILL BE A MODERATE TO HIGH RISK OF RIP CURRENTS ALONG THE COASTAL BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED. GMZ630>635-650-655-670-675-141115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 446 PM CDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG OFFSHORE FLOW AND BUILDING SEAS IN THE WAKE OF A COLD FRONT MAY BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE WEDNESDAY THROUGH EARLY FRIDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 9:32 AM CDT | Areal Flood Advisory | MOB | Baldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 2 more | 6 hr |
| May 14, 9:44 AM CDT | Small Craft Advisory | MOB | 39 hr | |
| May 14, 9:48 AM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Escambia | 6 hr |
| May 14, 11:32 AM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 6 hr |
| May 14, 11:51 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 24 min |
| May 14, 12:15 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 60 min |
| May 14, 12:52 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 113 min |
| May 14, 1:47 PM CDT | Flash Flood Warning | MOB | Baldwin, Escambia | 4 hr |
| May 14, 3:36 PM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Escambia | 4 hr |
| May 14, 4:52 PM CDT | River Flood Warning | MOB | Escambia | 8 days |
| May 14, 5:13 PM CDT | Areal Flood Advisory | MOB | Covington | 3 hr |
| May 14, 5:28 PM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Crenshaw, Monroe, Wilcox | 3 hr |
| May 14, 5:38 PM CDT | Areal Flood Warning | MOB | Conecuh, Escambia | 6 hr |
| May 14, 5:42 PM CDT | Special Marine Warning | MOB | 33 min |
Nearby
Flash Flood Watches in Alabama, 2014Flash Flood Watches in Florida, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.